Acta Mathematica, 2018, Volume 221

ISSN: 0001-5962 (Print) 1871-2509 (Online)

In this volume (6 articles)

Issue 1

[1] Character bounds for finite groups of Lie type

Roman Bezrukavnikov Massachusetts Institute of Technology Martin W. Liebeck Imperial College Aner Shalev Hebrew University Pham Huu Tiep Rutgers University

Arithmetic Geometry and Commutative Algebra mathscidoc:1911.43024

Acta Mathematica, 221, (1), 1 – 57, 2018
[ Download ] [ 2019-11-28 11:26:52 uploaded by actaadmin ] [ 271 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] On the structure of band edges of 2-dimensional periodic elliptic operators

Nikolay Filonov Steklov Mathematical Institute Ilya Kachkovskiy Michigan State University

Functional Analysis mathscidoc:1911.43025

Acta Mathematica, 221, (1), 59 – 80, 2018
[ Download ] [ 2019-11-28 11:29:14 uploaded by actaadmin ] [ 320 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] Restriction estimates using polynomial partitioning II

Larry Guth Massachusetts Institute of Technology

Classical Analysis and ODEs mathscidoc:1911.43026

Acta Mathematica, 221, (1), 81-142, 2018
[ Download ] [ 2019-11-28 11:34:49 uploaded by actaadmin ] [ 281 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[4] Examples of finite free complexes of small rank and small homology

Srikanth B. Iyengar University of Utah Mark E. Walker University of Nebraska

Arithmetic Geometry and Commutative Algebra mathscidoc:1911.43027

Acta Mathematica, 221, (1), 143 – 158, 2017
[ Download ] [ 2019-11-28 11:37:03 uploaded by actaadmin ] [ 263 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[5] Isoperimetric characterization of upper curvature bounds

Alexander Lytchak Universit¨at K¨oln Stefan Wenger University of Fribourg

Metric Geometry mathscidoc:1911.43028

Acta Mathematica, 221, (1), 159 – 202, 2018
[ Download ] [ 2019-11-28 11:43:28 uploaded by actaadmin ] [ 324 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

Issue 2

[1] On topological cyclic homology

Thomas Nikolaus Universität Münster Peter Scholze Universität Bonn

K-Theory and Homology mathscidoc:1911.43019

Acta Mathematica, 221, (2), 203 – 409
[ Download ] [ 2019-11-26 16:26:58 uploaded by actaadmin ] [ 447 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 
Acta Mathematica
Impact Factor 3.719
Available 1882 - 2016
Volumes 228
Issues 301
Articles 2167
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved